| Model Number |
BURR, OVAL, 12 FLUTE 5.5MM X 13CM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Insufficient Information (4580); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
02/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported on (b)(6) 2023 by a sales representative via sems that an ar-8550obt burr plastic tab on burr hub broke during use.Case involvement, device breaks during use.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to user-applied mechanical forces during the insertion process into the handpiece.